# SDR AUS20020772

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ICH16
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR SWITCH OUT OF ADJUSTMENT.
